Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 14, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 4, 2006, 8:44 PM CDT for Irion County, Tom Green County, Texas. It was in force for 31 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2006, 8:44 PM CDT (01:44 UTC)
- Expired
- May 4, 2006, 9:15 PM CDT
- In force
- 31 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Irion County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 37 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 8:48 PM CDT | TORNADO | 3 W Mertzon, TX | POSSIBLE RAIN WRAPPED TORNADO |
| May 4, 8:53 PM CDT | HAIL 1.5 | 6 N Mertzon, TX | |
| May 4, 8:56 PM CDT | HAIL 1.75 | 1 N Mertzon, TX | |
| May 4, 8:56 PM CDT | HAIL 2 | 5 N Mertzon, TX | |
| May 4, 8:56 PM CDT | HAIL 2.75 | Mertzon, TX | |
| May 4, 9:06 PM CDT | HAIL 4 | Mertzon, TX | |
| May 4, 9:06 PM CDT | HAIL 4.25 | Mertzon, TX | |
| May 4, 9:06 PM CDT | HAIL 4.25 | Mertzon, TX | |
| May 4, 9:18 PM CDT | HAIL 4.25 | Mertzon, TX | |
| May 4, 9:25 PM CDT | HAIL 2.75 | Mertzon, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 3:22 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1712 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 2327 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 15.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSJT 050145 TORSJT TXC235-451-050215- /O.NEW.KSJT.TO.W.0014.060505T0144Z-060505T0215Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 844 PM CDT THU MAY 4 2006 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * TORNADO WARNING FOR... WESTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS EASTERN IRION COUNTY IN WEST CENTRAL TEXAS * UNTIL 915 PM CDT * AT 841 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES NORTHWEST OF MERTZON...MOVING SOUTHEAST AT 20 MPH. STORM SPOTTERS HAVE CONTINUED TO SHOW ROTATION WITH THIS STORM. * THE TORNADO IS EXPECTED TO BE NEAR... SHERWOOD BY 850 PM CDT MERTZON BY 855 PM CDT LARGER THAN BASEBALL SIZE HAIL HAS ALSO BEEN REPORTED WITH THIS STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. LAT...LON 3153 10109 3111 10090 3112 10059 3163 10072 $$
2 follow-up statements
000 WWUS54 KSJT 050156 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 853 PM CDT THU MAY 4 2006 TXC235-451-050215- /O.CON.KSJT.TO.W.0014.000000T0000Z-060505T0215Z/ TOM GREEN TX-IRION TX- 853 PM CDT THU MAY 4 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EASTERN IRION AND WESTERN TOM GREEN COUNTIES... AT 851 PM CDT...NATIONAL WEATHER SERVICE PERSONNEL CONTINUED TO VIEW A FUNNEL CLOUD JUST NORTHWEST OF MERTZON...MOVING SOUTHEAST AT 20 MPH. A TORNADO COULD DEVELOP AT ANY TIME RESIDENTS OF MERTZON...AND AREAS ALONG HIGHWAY 67 JUST OF MERTZON SHOULD TAKE COVER NOW IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGER THAN BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 3153 10109 3111 10090 3112 10059 3163 10072 $$
000 WWUS54 KSJT 050207 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 904 PM CDT THU MAY 4 2006 TXC235-451-050215- /O.CON.KSJT.TO.W.0014.000000T0000Z-060505T0215Z/ TOM GREEN TX-IRION TX- 904 PM CDT THU MAY 4 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR EASTERN IRION AND WESTERN TOM GREEN COUNTIES... AT 901 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION JUST WEST OF ROTATION... MOVING SOUTHEAST AT 20 MPH. A TORNADO MAY FORM AT ANY TIME RESIDENTS OF MERTZON...AND ALONG HIGHWAY 67 SOUTH OF MERTZON SHOULD TAKE COVER NOW HAIL LARGER THAN 4 INCHES IN DIAMETER IS ALSO FALLING IN MERTZON AT 905 PM LAT...LON 3153 10109 3111 10090 3112 10059 3163 10072 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 4, 6:09 PM CDT, 2 hours 35 minutes earlier.
Area forecast discussion, May 4, 6:09 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 609 PM CDT THU MAY 4 2006 .AVIATION... VFR WILL CONTINUE AT BOTH TERMINALS THROUGH THE REMAINDER OF THE EVENING WITH CEILINGS LOWERING TO MVFR AT BOTH TERMINALS AFTER MIDNIGHT AND THROUGH THE MORNING HOURS. THERE WILL BE A CHANCE OF THUNDERSTORMS AT BOTH TERMINALS TOMORROW AFTERNOON. && .PREV DISCUSSION... (ISSUED 332 PM CDT THU MAY 4 2006) UPDATE... UPDATED ZONES TO ADD SEVERE THUNDERSTORM WATCH HEADLINE. PREV DISCUSSION... (ISSUED 132 PM CDT THU MAY 4 2006) SHORT TERM... ALL KINDS OF POSSIBILITIES FOR CONVECTION THIS AFTERNOON. THREE SURFACE BOUNDARIES IN THE AREA. COLD FRONT LOCATED ACROSS THE NORTHERN BIG COUNTRY...DRYLINE LOCATED NEAR A KINK-KFST LINE AND DEWPOINT GRADIENT/WEAK WARM FRONT LOCATED ALONG I-10. ALSO...UPPER LEVEL SPEED MAX OVER NORTHERN MEXICO WITH SOUTHWEST AND WEST CENTRAL TEXAS IN FAVORABLE LEFT EXIT REGION. THE 17Z LAPS DATA INDICATES SBCAPE VALUES OF 2500 TO 3500 J/KG OVER THE SOUTHERN CWFA AND CINH VALUES OF 80 TO 100 OVER SAN SABA AND MASON COUNTIES. SHOULD SEE SCT STORMS FIRE ACROSS WEST CENTRAL TEXAS AFTER 20Z. WITH STRONG INSTABILITY AND MODERATE SHEAR SHOULD SEE A FEW SUPERCELLS WITH THE MAIN THREATS BEING VERY LARGE HAIL AND DAMAGING WINDS...LATE THIS AFTERNOON AND TONIGHT. ISOLATED TORNADOES ARE POSSIBLE IF THE STORMS CAN INTERACT WITH LOW LEVEL BOUNDARIES AND GENERATE LOW LEVEL HELICITY. LOOKS LIKE AN MCS WILL DEVELOP BY 05/03Z AND MOVE EAST-SOUTHEAST ACROSS CENTRAL TEXAS. ALSO...LOCALLY HEAVY RAIN IS POSSIBLE. LONG TERM... A LITTLE BREAK FRIDAY MORNING...THEN SAME SETUP FOR FRIDAY AFTERNOON AND FRIDAY NIGHT. STRONG INSTABILITY AND STRONG SHEAR WILL BE PRESENT ACROSS THE AREA. ALSO...STRONGER UPPER LEVEL DYNAMICS WILL BE PRESENT ON FRIDAY AND FRIDAY NIGHT. SO STORMS WILL FIRE AGAIN FRIDAY AFTERNOON NEAR LEFT OVER BOUNDARIES...ESPECIALLY THE THURSDAY NIGHT MCS OUTFLOW BOUNDARY WHICH WILL BE LOCATED NEAR I-10. SEVERE WEATHER IS A GOOD BET AGAIN ON FRIDAY...ESPECIALLY ACROSS THE SOUTHERN HALF OF CWFA. CHC POPS ACROSS THE EASTERN HALF OF AREA ON SATURDAY...THEN MAINLY DRY WEATHER FOR SUNDAY THROUGH THURSDAY AS UPPER HEIGHTS BUILD...RESULTING IN MID LEVEL CAPPING. ALSO...ANOTHER GOOD SHOT OF COOL AIR MOVING SOUTH FOR NEXT THURSDAY AND FRIDAY. SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM THURSDAY FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION... KIMBLE...MASON...MCCULLOCH...MENARD...NOLAN...RUNNELS...SAN SABA...SCHLEICHER...STERLING...SUTTON...AND TOM GREEN. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 57 72 56 74 / 50 50 40 20 SAN ANGELO 61 84 59 80 / 50 50 50 20 JUNCTION 65 86 61 83 / 50 50 60 20 && .SJT WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM THURSDAY FOR THE FOLLOWING ZONES: BROWN...COKE...COLEMAN...CONCHO...CROCKETT...IRION... KIMBLE...MASON...MCCULLOCH...MENARD...RUNNELS...SAN SABA... SCHLEICHER...STERLING...SUTTON...AND TOM GREEN. && 15/15/99
Hazardous weather outlook, May 4, 2:28 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT THU MAY 4 2006 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-051930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 228 PM CDT THU MAY 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ATMOSPHERE WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO INITIALLY FORM ALONG A PREEXISTING OUTFLOW BOUNDARY ROUGHLY ALONG THE COLORADO RIVER. OTHER STORMS WILL LIKELY FORM NEAR THE DRYLINE OVER THE PERMIAN BASIN AND TRANS PECOS...AND DRIFT INTO WEST CENTRAL TEXAS DURING THE EVENING. LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREAT. LOCALLY HEAVY RAIN...DAMAGING OUTFLOW WINDS AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE LOCALLY HEAVY RAIN THREAT WILL BE GREATEST FOLLOWING SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SIMILAR METEOROLOGICAL PATTERN IS ANTICIPATED FOR FRIDAY...THOUGH WITH STRONGER UPPER LEVEL SUPPORT. SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER MOST OF WEST CENTRAL TEXAS AND MOST COMMON ALONG OLD OUTFLOW BOUNDARIES REMAINING FROM TONIGHT/S THUNDERSTORMS. LARGE HAIL WILL AGAIN BE THE PRIMARY SEVERE WEATHER THREAT. THE TORNADO THREAT MAY BE INCREASED ON FRIDAY...DUE TO INCREASED ATMOSPHERIC WIND SHEAR AND LOW LEVEL INSTABILITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATE THIS AFTERNOON AND EVENING... AND AGAIN ON FRIDAY. 14/21
In the hours before
Local storm report, May 4, 7:45 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
745 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 10 S STERLING CITY 31.69N 100.99W
05/04/2006 E2.75 INCH STERLING TX AMATEUR RADIO
&&
14Special weather statement, May 4, 7:52 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 752 PM CDT THU MAY 4 2006 TXZ073-154-050145- CONCHO TX-MCCULLOCH TX- 752 PM CDT THU MAY 4 2006 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 845 PM CDT FOR CONCHO AND MCCULLOCH COUNTIES... AT 747 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF MELVIN...OR ABOUT 16 MILES NORTHWEST OF BRADY...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... PEAR VALLEY BY 800 PM CDT LOHN BY 815 PM CDT FIFE BY 820 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS...ESPECIALLY IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING FOR WEST CENTRAL TEXAS.
Local storm report, May 4, 8:00 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
800 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL 17 WNW ARDEN 31.56N 101.02W
05/04/2006 M4.00 INCH TOM GREEN TX STORM CHASER
&&
14Local storm report, May 4, 8:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
830 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 5 E MASON 30.75N 99.15W
05/04/2006 M1.00 INCH MASON TX PUBLIC
&&
14Local storm report, May 4, 8:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
837 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 8 WSW MERTZON 31.22N 100.95W
05/04/2006 M1.75 INCH IRION TX NWS EMPLOYEE
&&
14Local storm report, May 4, 8:38 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
838 PM CDT THU MAY 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL 5 E MASON 30.75N 99.15W
05/04/2006 M1.75 INCH MASON TX PUBLIC
&&
14The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:09 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 36 min |
| May 4, 7:13 PM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Mason | 2 hr |
| May 4, 7:14 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 31 min |
| May 4, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Sterling, Tom Green | 46 min |
| May 4, 7:31 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, Concho, McCulloch | 29 min |
| May 4, 7:42 PM CDT | Tornado Warning | SJT | Mason | 33 min |
| May 4, 7:43 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 32 min |
| May 4, 7:55 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Tom Green | 50 min |
| May 4, 7:57 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 48 min |
| May 4, 8:03 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 27 min |
| May 4, 8:13 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 32 min |
| May 4, 8:36 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 24 min |
| May 4, 8:52 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 23 min |
| May 4, 8:55 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 35 min |
| May 4, 9:01 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 29 min |
| May 4, 9:11 PM CDT | Tornado Warning | SJT | Irion, Schleicher, Tom Green | 49 min |
| May 4, 9:16 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 44 min |
| May 4, 9:27 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 48 min |
| May 4, 9:31 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 29 min |
| May 4, 9:55 PM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 35 min |
| May 4, 10:00 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 35 min |
| May 4, 10:15 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 30 min |
| May 4, 10:18 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| May 4, 10:24 PM CDT | Tornado Warning | SJT | Fisher, Nolan | 36 min |
| May 4, 10:29 PM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 22 min |
| May 4, 10:38 PM CDT | Severe Thunderstorm Warning | SJT | Jones | 52 min |
| May 4, 10:59 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 31 min |
| May 4, 11:01 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 29 min |
| May 4, 11:12 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 33 min |
| May 4, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Jones, Shackelford | 50 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 45 min |
| May 4, 11:30 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, San Saba | 30 min |
| May 4, 11:45 PM CDT | Severe Thunderstorm Warning | SJT | Sterling | 22 min |
| May 4, 11:47 PM CDT | Severe Thunderstorm Warning | SJT | Shackelford, Throckmorton | 43 min |
| May 5, 1:53 AM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 67 min |
| May 5, 7:29 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan | 46 min |
| May 5, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | Taylor | 53 min |
| May 5, 6:15 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 45 min |
| May 5, 6:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 32 min |
| May 5, 6:34 PM CDT | Tornado Warning | SJT | Callahan, Taylor | 26 min |
| May 5, 6:50 PM CDT | Severe Thunderstorm Warning | SJT | Haskell | 55 min |
| May 5, 6:51 PM CDT | Severe Thunderstorm Warning | SJT | Fisher | 39 min |
| May 5, 6:57 PM CDT | Tornado Warning | SJT | Callahan | 48 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.